side affects

3 Posts | Page(s): 1 

side affects

by aninesim on Sat Jan 31, 2009 12:00 AM

Quote | Reply

Hi please help me I have been getting painful headaches and painful bones, I have had 3 doses of radioactive iodine 6000mg I was vey sick from i had my thyroid removed but keep getting new tumors .

is it normal to get these pains i have been battling with it for 4 years now

please help me

take care

aninesim

RE: side affects

by the_crog on Sat Jan 31, 2009 12:00 AM

Quote | Reply

Hello.

Please feel the warm hug I am sending to you. 

I am new to the thyroid cancer experience, so I cannot help you with the symptoms.

There are a few questions I have.

Are you seeing a specialist at a University hospital or major cancer center?   Have the doctors given you a name for your condition so that you can research on the internet?             

Are you looking into holistic techniques along with the standard medical practices?   Headaches are so often debilitating.  Use your support system. have friends and family deliver meals, etc.

I will hold you in my thoughts.

RE: side affects

by dinparadise on Mon Feb 02, 2009 12:00 AM

Quote | Reply
Headaches and muscle aches are symptoms of hyperthyroid which I'm sure your doctors are keeping.  However...that's alot of RAI.  I think you need to seek some other professional opinions.  Have you seen an oncologist?
3 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.